Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/25859
Title: Classical solutions and steady states of an attraction-repulsion chemotaxis in one dimension
Authors: Liu, J
Wang, ZA 
Keywords: attraction-repulsion
chemotaxis
classical solutions
steady states
Issue Date: 2012
Publisher: Taylor & Francis Ltd
Source: Journal of biological dynamics, 2012, v. 6, no. suppl. 1, p. 31-41 How to cite?
Journal: Journal of Biological Dynamics 
Abstract: We establish the existence of global classical solutions and non-trivial steady states of a one-dimensional attraction-repulsion chemotaxis model subject to the Neumann boundary conditions. The results are derived based on the method of energy estimates and the phase plane analysis.
URI: http://hdl.handle.net/10397/25859
DOI: 10.1080/17513758.2011.571722
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

38
Last Week
0
Last month
4
Citations as of Sep 19, 2017

WEB OF SCIENCETM
Citations

33
Last Week
0
Last month
0
Citations as of Sep 13, 2017

Page view(s)

33
Last Week
0
Last month
Checked on Sep 17, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.